Advertisement

Reactions Weekly

, Volume 1753, Issue 1, pp 132–132 | Cite as

Darunavir/ritonavir

Rash and pruritus: 8 case reports
Case report
  • 30 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a retrospective cohort study involving 405 patients (the patients data was collected from the database of the HIV monitoring foundation: Stichting HIV monitoring, SHM), 8 patients (6 men and 2 women) aged 48-67 years were described, who developed allergic reaction to darunavir manifesting as rash during treatment with darunavir/ritonavir for HIV infection. One of the 8 patients additionally developed pruritus as an allergic reaction to darunavir during treatment with darunavir/ritonavir [routes and outcomes not stated].

Case 1 (the 57-year-old man): The man, who had HIV infection and a known allergy to amoxicillin, started receiving combination antiretroviral therapy with darunavir/ritonavir containing darunavir 800 mg/day, along with concomitant...

Reference

  1. Buijs BS, et al. Cross-reactivity between darunavir and trimethoprim-sulfamethoxazole in HIV-infected patients. AIDS 29: 785-791, No. 7, 24 Apr 2015. Available from: URL: http://doi.org/10.1097/QAD.0000000000000612 - Netherlands

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations